BibTeX record journals/na/HasegawaHHN07

download as .bib file

@article{DBLP:journals/na/HasegawaHHN07,
  author    = {Takemitsu Hasegawa and
               Susumu Hibino and
               Yohsuke Hosoda and
               Ichizo Ninomiya},
  title     = {An extended doubly-adaptive quadrature method based on the combination
               of the Ninomiya and the {FLR} schemes},
  journal   = {Numer. Algorithms},
  volume    = {45},
  number    = {1-4},
  pages     = {101--112},
  year      = {2007},
  url       = {https://doi.org/10.1007/s11075-007-9090-6},
  doi       = {10.1007/s11075-007-9090-6},
  timestamp = {Sat, 25 Apr 2020 13:47:54 +0200},
  biburl    = {https://dblp.org/rec/journals/na/HasegawaHHN07.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics